Skin Specialists Online

The Online Skin Clinic

Acneiform Eruptions Causes

Dear Doctor

Have had this condition for 2 – 3 weeks. My face feels itchy and dry. I’m not prone to break outs.

acneiform eruptions

Dear Patient

Your symptoms are suggestive of a condition known as acneiform eruptions.

Acneiform eruptions is a skin condition that resembles acne vulgaris (the common acne) but it does not have the comedones (white heads and black heads) that characterize acne vulgaris.

Acneiform Eruptions Causes

The causes of acneiform eruptions include the following factors:

Medications

Medications that can cause acneiform eruptions  include:

* oral contraceptives (birth control pills),

*corticosteroids (commonly known as steroids which are used to treat numerous conditions like asthma and arthritis),

*TB medications like rifampicin

*antibiotics like penicillins and cotrimoxazole.

Infections

Infections caused by certain micro-organisms like gram negative folliculities can also contribute to the development of acneiform eruptions.

Chemicals

Chemicals like chlorinated dioxins also cause acneiform eruptions. A person usually comesin contact with these chemicals from occupational exposure at their place of work or by poisoning.

Rosacea

Rosacea is a skin condition which causes acneiform eruptions.

Acneiform Eruptions Treatment

The treatment  of acneiform eruptions depends on the cause.

The following factors suggest that your acneiform eruptions are probably due to rosacea:

*Your skin feeling itchy and dry

*The lesions seem to be localized around the cheek area and have some erythema (redness)

*The lesions are of different sizes

The treatment of rosacea involves the following:

*Not using any skincare products except a mild cleanser like Eucerin Redness Relief Soothing Facial Cleanser.

*Eliminating rosacea triggers from your life. You can begin with the Foods that trigger rosacea and choose one food to  eliminate from your diet for  atleast 2 weeks  and see if your symptoms will improve.

If the skin condition persists after their elimination or you cannot identify your trigger, you will need to consult your nearest doctor for a prescription of Metronidazole gel since the mite Demodex folliculorum is linked to Rosacea.

Ask a Skin Doctor and get a Private Answer by Email 

1.Take a picture of the skin, hair or nail condition

2.Click on the Buy Now button below to pay the consultation fee and download the Dermatology Questionnaire

3.Fill the Dermatology Questionnaire

4.Upload the filled Dermatology Questionnaire together with the picture using this contact form

Your Name (required)

Your Email (required)

Subject[Online Skin Clinic]

Send picture of skin, hair or nail disease

Send filled questionnaire

Your Message

 


Categorised as: Skin Diseases


Comments are closed.



Bookshelf 2.0 developed by revood.com